# SDR AALA20040985

- Difficulty date: September 23, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Accoustic Liner
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA -  FOUND HOLE IN LEFT THRUST REVERSER ACCOUSTIC LINING 1.5 INCHES LONG BY .5 INCHES WIDE BY .5 INCH DEEP AT 1.00 POSITION 7.5 INCHES IN FROM TRAILING EDGE LOOKING UP AT TAIL PIPE.  AIRCRAFT FOUND TO BE IN SAFE CONDITION FOR FERRY FLIGHT FROM BNA TO DFW FOR FURTHER EVALUATION OF DAMAGE.
